# SDR CALA2019080401299

- Difficulty date: August 2, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 74,169 hours, 16,145 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER T/O, WEATHER RADAR WAS NOT PAINTING AN ACCURATE DEPICTION O F LOCAL WEATHER. REPLACED WXR TRANCEIVER REF. TO AMM 34-43-00, TESTED GOOD.
